# SDR DHL2004746001

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT APPROX STA 685 APPROX 6 INCHES BELOW LOWER LAP SEAM AND ABOUT 5 INCHES AFT OF BUTT SEAM IS AN AREA OF EXFOLIATED CORROSION OPEN UP ABOUT 1.5 INCH LONG.  REMOVED CORROSION IAW B727 SRM 53-30-3 MADE DOUBLER FROM 2024T3 .071 IAW B-727 SRM 53-30-3.  INSTALLED DOUBLER USING 20426 D6 RIVETS HLT19-8-4 IAW B727 SRM 53-30-3 FS 685 TO 697.  THIS IS A MAJOR REPAIR.
